# SDR CALA0700023

- Difficulty date: January 20, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 25,175 hours, 8,035 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM UPPER TEE CORRODED AT FASTENER HOLE, STA 986.5, LBL 27.  REPAIRED IAW ECRA 5321-01437.
